# SDR ABXA9900709

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 5910130293
- Condition: Cracked
- Location: Aft  Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD, AFT SIDE  STIFFENER CRACKED AT BOTTOM OF VENTRAL DOOR CUTOUT.  REPAIRED IAW DC9 SRM DRAWING K05159.
